# SDR 08FDEA01176

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rub Strip
- Part number: ALC739281
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER PANEL NR 335 BB IS CHAFED.  REMOVED GOUGES ON THE PANEL IAW DC/MD-10 SRM 55-00-01; VOL I.   FOUND TO BE WITHIN LIMITS IAW DC/MD-10-10 SRM 55-00-01; VOL I AND UT GAUGE T8225P; CAL DATE 12-19-08.  REMOVED AND REPLACED WORN THROUGH RUB STRIP IAW DC/MD-10-10 SRM 51-31-01; VOL II; PG 1.
